New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Regular Member

Date Joined Sep 2008
Total Posts : 27
   Posted 10/12/2008 12:29 PM (GMT -6)   
    I am a new member and I would like to know if anybody has had a problem or heard of anybody having a buzzing or vibration in their neck where they put the leads that are connected to their vagus nerve. I have had this problem for awhile and nobody seems able to give me a good answer.

New Member

Date Joined Oct 2008
Total Posts : 1
   Posted 10/13/2008 11:33 PM (GMT -6)   
I as well am a new member. I have done quite a bit of research on the VNS, because I plan on getting one. It seems to be a pretty normal side affect that should go away. They also say to try swiping a battery by the actual unit itself, because it may be triggering all the time. You probably would need to see you physician to tweek the setting on it. Good luck. I hope this helps

Veteran Member

Date Joined Jan 2006
Total Posts : 2408
   Posted 10/14/2008 7:40 AM (GMT -6)   
Hi there,

I dont really know much about the VNS surgery, but there is a member who does. Unfortunately, there is no email listed on her profile so I cant get you in contact with her unless she sees your post. She has a thread: which might be of some help to you.

Everyone has a guardian angel. They help pick you up when you fall, comfort you through your times of need and help you appreciate the times when things are going well.
"A gold medal is a wonderful thing. But if your not enough without it, you will never be enough with it." - Irvine Blitzer (John Candy) in Cool Runnings
Moderator - Epilepsy Forum
Co-Moderator - Depression Forum
Help support the forums so we can support you:

New Member

Date Joined Jan 2007
Total Posts : 17
   Posted 10/17/2008 10:38 PM (GMT -6)   

MISTYGIRL  my name is Michael and I have a VNS.I have had my VNS for about 4 years now and the only thing that I would get when mine turned on is a tingleing sensation in the back of my throat and my voice would get real hoarse.I went back to my neuro.a couple of weeks ago and she made an adjustment on it and the hoarsness is gone but now when it turns on there's a little more vibration in the back of my throat but it doesn't effect my voice that much.The hoarse voice,the tingleing when it comes on is all normal.They say that after a while the hoarseness get's better,mine didn't but I still would trade being hoarse every now and then than having seizures. For anyone looking into a VNS it has really worked well for me.Haven't had a GM in god knows how long,and on my last visit to my neuro.she is starting to work me off of some of my'm on Dilantin 100mg 6/dailey,Neurontin 300mg 6/dailey,Zonegran 100mg 5/dailey,and Clonazapam .5mg 3/dailey.Next month I hope to be down to 4 Dilantin dailey.I know that doesn't sound like alot but when you've taken 20-25 pills a day for 20 or so years and then 2 WHOLE pills get taken away that's a HUGE deal not to mention a step in the right direction for me.Best of luck to everyone in forum.






New Member

Date Joined Apr 2012
Total Posts : 1
   Posted 4/17/2012 1:22 PM (GMT -6)   
Hi my name is Veronica and I have had my VNS since 2005 and whenever I used my magnet I always get the vibration in my throat at first it was really bothersome but as time went on it became less and less. I had a lot of hoarseness in my throat too in the beginning too. I still get the vibrating when I use the magnet sometimes it makes me cough too. Overall the side effects are pretty minimal now.
New Topic Post Reply Printable Version
Forum Information
Currently it is Friday, October 28, 2016 9:01 AM (GMT -6)
There are a total of 2,713,342 posts in 299,182 threads.
View Active Threads

Who's Online
This forum has 153778 registered members. Please welcome our newest member, jamlitwelve.
303 Guest(s), 10 Registered Member(s) are currently online.  Details
John_TX, Boiga, Fl Drifter, 1 day at a time, Tone28, bluesharp, alpphhapointzeronine, pmm73, InTheShop, LMusings

Follow on Facebook  Follow on Twitter  Follow on Pinterest

©1996-2016 LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer